# SDR DALA2015040802685

- Difficulty date: April 7, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 69,687 hours, 52,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY CEILING LIGHTS FROM ROWS 23-25 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPS CHECK WAS GOOD.
